# SDR CALA2023040401030

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N76055
- Make and model: Boeing 767
- Aircraft serial: 29450
- Aircraft time: 84,567 hours, 11,874 cycles
- System (JASC): 3300 · Lighting System
- Part: Light
- Part number: NA
- Condition: Dim
- Location: Mid Zone
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID ZONE CEILING AREA EXIT SIGN LAMPS DIM(P/N 3071BPE) REF HAECO NON-ROUTINE NO.9407531 - ORIGINATED BY EMP V903178 SPEC NO.B767- 33-3-7000 PERFORMED BY EMP V903178 REPLACED MID ZONE CEILING AREA EXIT SIG N LAMPS AND PERFORMED LAMP TEST,THE RESULT FOUND ''SATIS'' IAW AMM 33-51-01-962-028 REV 138,IDT BY EMP V903214
